Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On maximal finite irreducible subgroups of $ {\rm GL}(n,\,{\bf Z})$. III. The nine-dimensional case


Authors: Wilhelm Plesken and Michael Pohst
Journal: Math. Comp. 34 (1980), 245-258
MSC: Primary 20C10
MathSciNet review: 551303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All maximal finite absolutely irreducible subgroups of $ GL(9,{\mathbf{Z}})$ are determined up to conjugacy in $ GL(9,{\mathbf{Z}})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C10

Retrieve articles in all journals with MSC: 20C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0551303-7
PII: S 0025-5718(1980)0551303-7
Keywords: Integral matrix groups
Article copyright: © Copyright 1980 American Mathematical Society